Re: cayenne side effects
Though the coughing is not a side effect I've heard of, I wouldn't rule it out either. When I first started on cayenne, the side effects were a false sensation of heartburn right after taking it and many more bowel movements than usual. These side effects went away in less than two weeks. What form are you taking it in? That could have something to do with it. I use it in capsule form only. What strength are you taking and how often? You are supposed to start with 40,000 H.U. and three capsules daily. They also have the 100,000 H.U. strength but I have yet to try that. I'm not sure if the benefits are going to be that much better. I suggested cayenne for a friend who also has depression and she noticed an obvious improvement in her energy and emotional levels. The problem was that it gave her an upset stomach and she soon decided to stop taking it. I'm willing to bet that it would have gone away after a while. As far as your coughing is concerned, I can't say whether that's a genuine problem or your body adjusting to the cayenne. You'll have to decide.
Last edited by isolated one; 02-11-2004 at 08:57 AM.